# SDR DALA2014091705081

- Difficulty date: September 11, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 53,790 hours, 15,513 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET T/E WEDGE FOUND TO HAVE LIGHTING STRIKE DAMAGE.  C/W PERM REPAIR IAW ERA 529074-14, REV ORIGINAL.
